Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I have right apical koch. Can an online doctor help me ?

i have right apical koch s
Asked On : Tue, 22 Mar 2011
Answers:  2 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Thanks for posting your query.

You have good medications for this.

You would need to take them for long period.

You are not supposed to quit them at any point while on treatment.

It would cause resistance if stopped suddenly.

Hope I have answered your query.

Wishing you good health.

Answered: Tue, 26 Jul 2011
I find this answer helpful
General & Family Physician Dr. Prakash Kumar Gupta's  Response
hello welcome to healthcaremagic ,one fourth glass of honey with milk is recommended
for koch's ,dots treatment with antitubercular drugs,a good proteinaceous diet ,having
physiotherapy for lungs,puttin hot water bottle over the chest and taking respiratory drugs and nebulization can help you a lot
Answered: Tue, 26 Jul 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor